# SDR SWAA2022072223091

- Difficulty date: June 27, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED WINDSCREEN LT SIDE THE BATTERIE MEGAPHONE EMERGENCY EQUIPMENT AT AFT GALLEY AREA (8 EA) 2022-383174 / [01] REPLACED WINDSCREEN LT SIDE THE BATTERIE MEGAPHONE EMERGENCY EQUIPMENT AT AFT GALLEY AREA (8 EA) IAW B737-700 AMM 25-64-00-900-804;[02] REPLACED WINDSCREEN LT SIDE THE BATTERIES MEGAPHONE EMERGENCY EQUIPMENT AT AFT GALLEY AREA (8 EA) IAW B737-700 AMM 25-64-00-900-804
